# SDR 111512

- Difficulty date: November 11, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N227GA
- Make and model: Gulstm G1159
- Aircraft serial: 76
- Aircraft time: 13,072 hours, 8,754 cycles
- Engine: Rroyce SPEY511*
- Engine time: 12,641 hours, 8,752 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Gauge
- Part number: 8DJ100WAS2
- Part serial: F0053A
- Condition: Stuck
- Location: Tgt
- Part time: 485 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

TGT WAS RAISING TO 540 WHEN THE ENGINE WAS SHUT DOWN. THE TGT GAUGE BECAME INOP. THE GAUGE STUCK.
